I'm a 35 year old male, I been taking Lorcet 10 mg for chronic back pain for about 4 years now. I take around 4 to 5 pills per day. At one time I was taking 10 per day. I know it got really bad as I got addicted to them. I had stop taking so many because during hurricane katrina I had to evaquate and was only left with so many to last. Well needless to say they never, and I ended up going through a world of hurt. Well I got past that and never looked back once or even thought of taking more then prescribed. On to my story - question as of now!
Within the last two years I started taking 2mg Zanax to help me sleep through the night. Well about 6 Months ago I woke up about 3am "which I do all the time, with major back pain", and I went to go watch some tv and use my heating pad. Now when I was sitting in my recliner I started dosing off, well next thing I know I can't move any part of my body and it's really fading as to what's going on. I can barley talk, and what does come out is very mumble. Trying to make a very long story short here, Needless to say they started getting worse and more frequent. Now I'm getting them at least three times a Week, and now they almost like a Seizure I want to say. I also am left with Major headaches afterwards. However, I am very aware of what's going on when this happens and I know b/c my brother-in law has Epileptic Seizures and he don't know what's going on when he gets a Seizure. Also with me, my bottom Jaw starts shaking uncontrollable right before it happens and some times I can sit up and avoid having one. I went and seen a Neurologist and he told me that they don't sound like Seizures b/c you don't know what's going on and you can't stop them. So now he has me going to see a Specialist next Week. I took all kinds of test, Cat Scans... EKG...Blood Work. Everything came back fine!
I wanted to ask, could the meds I take be causing these?
And have you ever heard of anyone having episodes like mine?
As far as my meds go, I'm switching over to Suboxone very soon to get off of the Lorcets. I'm to the point where I don't want to have anything to do with them, however if I don't take them I get very sick "withdraws" My Dr. who prescribes me the meds is also the one wanting me to transfer over to Suboxone.
Thank you very much for your time!